# SDR DALA2024012301029

- Difficulty date: January 19, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 72,354 hours, 27,625 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Seat 19 Def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0162483) DUE TO REPORT OF O2 MASK NOT ATTACHED INSPECT REMAINING MASKS IN CABIN TO ASSURE PROPER INSTALLATION. REF LOG 5041560 FOR 19DEF MASKS NOT CONNECTED. DROPPED ALL O2 PANELS PER B737 AMM 35-22-31 AND VERIFIED THAT MASK LANYARDS AND OXYGEN TUBES CONNECTED PROPERLY. REF LOG 5041560 FOR MASK DROP. OPS CHECK GOOD.
